# SDR UIEA2024041400274

- Difficulty date: April 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 96,480 hours, 16,249 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE OIL QUANTITY DROPPED TO 2 QTS IN FLIGHT.  C/W WO #128800,  R & R NR 4 ENGINE,  OPS & LEAK CHECKED NORMAL IAW W/C # 71-099-02-01.
